International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 18, Number 3 (2020)

14 articles

  1. A Note on Olivier's Theorem and Convergence in Erdos-Ulam Density

    József Bukor

    Int. J. Anal. Appl. 18 (2020), 332–336 ·https://doi.org/10.28924/2291-8639-18-2020-332

  2. Absolute Value Variational Inequalities and Dynamical Systems

    Safeera Batool, Muhammad Aslam Noor, Khalida Inayat Noor

    Int. J. Anal. Appl. 18 (2020), 337–355 ·https://doi.org/10.28924/2291-8639-18-2020-337

  3. Some Results About a Boundary Value Problem on Mixed Convection

    M. Boulekbache, M. Aiboudi, K. Boudjema Djeffal

    Int. J. Anal. Appl. 18 (2020), 356–365 ·https://doi.org/10.28924/2291-8639-18-2020-356

  4. Reproducing Formulas for the Fourier-Like Multipliers Operators in q-Rubin Setting

    Ahmed Saoudi

    Int. J. Anal. Appl. 18 (2020), 366–380 ·https://doi.org/10.28924/2291-8639-18-2020-366

  5. On Double Shehu Transform and Its Properties with Applications

    Suliman Alfaqeih, Emine Misirli

    Int. J. Anal. Appl. 18 (2020), 381–395 ·https://doi.org/10.28924/2291-8639-18-2020-381

  6. On the Mixture Of Weighted Exponential and Weighted Gamma Distribution

    Taswar Iqbal, Muhammad Zafar Iqbal

    Int. J. Anal. Appl. 18 (2020), 396–408 ·https://doi.org/10.28924/2291-8639-18-2020-396

  7. On the Solutions of Falkner-Skan Equation

    Labbaoui Fatma, Aiboudi Mohammed

    Int. J. Anal. Appl. 18 (2020), 409–420 ·https://doi.org/10.28924/2291-8639-18-2020-409

  8. Study of the Blow Up of the Maximal Solution to the Three-Dimensional Magnetohydrodynamic System in Lei-Lin-Gevrey Spaces

    Ridha Selmi, Jamel Benameur

    Int. J. Anal. Appl. 18 (2020), 421–438 ·https://doi.org/10.28924/2291-8639-18-2020-421

  9. Some Fixed Point Results for Multivalued Mappings in b-Multiplicative and b-Metric Space

    Mazhar Mehmood, Abdullah Shoaib, Hamza Khalid

    Int. J. Anal. Appl. 18 (2020), 439–447 ·https://doi.org/10.28924/2291-8639-18-2020-439

  10. Symmetry Analysis and Solitary Wave Solutions of Nonlinear Ion-Acoustic Waves Equation

    M.H.M. Moussa, A.A. Gaber

    Int. J. Anal. Appl. 18 (2020), 448–460 ·https://doi.org/10.28924/2291-8639-18-2020-448

  11. Determinants to Gain More Effective Meetings in the Context of Vietnamese Organizations

    Ly Dan Thanh, Le Van Chon, Bui Quang Thong, Nhu-Ty Nguyen

    Int. J. Anal. Appl. 18 (2020), 461–481 ·https://doi.org/10.28924/2291-8639-18-2020-461

  12. An Application of Stochastic Frontier Gravity Approach (The Case of Iran's Potential Agricultural Exports)

    Shokrollah Hajivand, Reza Moghaddasi, Yaaghoob Zeraatkish, Amir Mohammadinejad

    Int. J. Anal. Appl. 18 (2020), 482–492 ·https://doi.org/10.28924/2291-8639-18-2020-482

  13. Exact Solutions of Kupershmidt Equation, Approximate Solutions for Time-Fractional Kupershmidt Equation: A Comparison Study

    Medjahed Djilali, Ali Hakem, Abdelkader Benali

    Int. J. Anal. Appl. 18 (2020), 493–512 ·https://doi.org/10.28924/2291-8639-18-2020-493

  14. On the Pricing of Call-Put Parities of Asian Options by Reduced Differential Transform Algorithm

    Javed Hussain, Muhammad Shoaib Khan

    Int. J. Anal. Appl. 18 (2020), 513–530 ·https://doi.org/10.28924/2291-8639-18-2020-513